Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Ibuprofen 200mg - 32 Capsules
  • Numark Ibuprofen 200mg - 32 Capsules
Numark Ibuprofen 200mg 32 Capsules_30

Numark Ibuprofen 200mg - 32 Capsules

Availability: Out of stock

£1.50
out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

What is Numark Ibuprofen Capsules 200mg for?

Ibuprofen 200mg Capsules contain ibuprofen, which belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). These medicines work by changing how the body responds to pain, swelling and high temperature. This medicine is used to relieve pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and the symptoms of colds and flu.

Numark Ibuprofen 200mg - 32 Capsules

£1.50

What is Numark Ibuprofen Capsules 200mg for?

Ibuprofen 200mg Capsules contain ibuprofen, which belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). These medicines work by changing how the body responds to pain, swelling and high temperature. This medicine is used to relieve pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and the symptoms of colds and flu.

Before you take this medicine

Do not take Ibuprofen 200mg Capsules if you have or have had a stomach ulcer, perforation or bleeding of the stomach, are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash or itching), have kidney or heart failure or severe liver failure, are taking more than 75mg of aspirin a day, are in the last 3 months of pregnancy.

How to take this medicine

Take 1 to 2 capsules up to 3 times a day, as required. Swallow capsules with a glass of water preferably with or after food. Do not take more often than every 4 hours. Do not exceed 6 capsules in 24 hours. Adults please Do not take Ibuprofen 200mg Capsules for longer than 10 days unless your doctor tells you to. Talk to a doctor or pharmacist if you do not get better or get worse, or if new symptoms occur. Children and Adolescents between 12 and 18 years If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted. Do not give this medicine to children under 12 years.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.